Alert archive / New York / Freezing Rain Advisories in 2016
Freezing Rain Advisory 5, NWS Buffalo, NY
NWS Buffalo, NY issued this freezing rain advisory at Mar 25, 2016, 2:10 AM EDT for Jefferson County, New York. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2016, 2:10 AM EDT (06:10 UTC)
- Expired
- Mar 25, 2016, 6:53 AM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 829 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
638 WWUS41 KBUF 250610 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 210 AM EDT FRI MAR 25 2016 NYZ007-251100- /O.NEW.KBUF.ZR.Y.0005.160325T0610Z-160325T1100Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 210 AM EDT FRI MAR 25 2016 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT THIS MORNING. * LOCATIONS...NORTHERN JEFFERSON COUNTY...ALONG AND NORTH OF A LINE FROM WATERTOWN TO FORT DRUM. * TIMING...THROUGH EARLY THIS MORNING. * ACCUMULATIONS...ICE ACCUMULATION OF UP TO A TENTH OF AN INCH. * IMPACTS...FREEZING RAIN MAY RESULT IN VERY SLIPPERY TRAVEL CONDITIONS ON UNTREATED ROADS...MAINLY ON BRIDGES. SOME SIDEWALKS AND PARKING LOTS MAY BECOME VERY SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$ HITCHCOCK
1 follow-up statement
880 WWUS41 KBUF 251053 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 653 AM EDT FRI MAR 25 2016 NYZ007-251200- /O.CAN.KBUF.ZR.Y.0005.000000T0000Z-160325T1100Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 653 AM EDT FRI MAR 25 2016 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FREEZING RAIN ADVISORY. TEMPERATURES HAVE WARMED TO JUST ABOVE FREEZING NEAR THE SAINT LAWRENCE RIVER...ENDING THE RISK OF FREEZING RAIN. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Mar 25, 1:36 AM EDT, 34 minutes earlier.
Area forecast discussion, Mar 25, 1:36 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
136 AM EDT FRI MAR 25 2016
.SYNOPSIS...
A FAIRLY STRONG COLD FRONT WILL CROSS THE FORECAST AREA OVERNIGHT...
PRODUCING SEVERAL HOURS OF RAIN SHOWERS. WHILE HIGH PRESSURE WILL
BUILD ACROSS THE LOWER GREAT LAKES IN THE WAKE OF THE FRONT ON
FRIDAY...CLOUDS WILL BE STUBBORN TO CLEAR. THE CANADIAN HIGH WILL
THEN SUPPORT FAIR AND DRY WEATHER THROUGH AT LEAST SUNDAY AFTERNOON
WITH TEMPERATURES WARMING TO ABOVE NORMAL OVER THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
A COLD FRONT WILL CROSS WESTERN AND NORTH CENTRAL NEW YORK OVERNIGHT
AND THIS WILL GENERATE SEVERAL HOURS WORTH OF LIGHT TO MODERATE RAIN
SHOWERS. THERE HAS BEEN NO THUNDER OBSERVED OR LIGHTNING STRIKES
RECORDED OVER THE PAST 4 HOURS...SO HAVE REMOVED ANY MENTION OF
THUNDER OVERNIGHT WITH INSTABILITY NOT QUITE THERE TO SUPPORT IT.
THERE WILL BE A WIDE VARIETY OF TEMPERATURES OVERNIGHT WITH A
FRONTAL ZONE STILL DRAPED ACROSS THE AREA. SOUTH OF THE FRONT FROM
THE WESTERN SOUTHERN TIER ACROSS THE FINGER LAKES TO CENTRAL NY...
TEMPS WILL REMAIN IN THE 50S AND EVEN LOW 60S THROUGH 4AM. TO THE
NORTH OF THE FRONT TEMPS IN THE MID 30S ACROSS THE NIAGARA FRONTIER
TO ROCHESTER WILL REMAIN STEADY THROUGH 4AM...THEN PROBABLY RISE
INTO THE LOWER 40S WITH THE COLD FRONTAL PASSAGE AROUND DAYBREAK.
TEMPERATURES ARE ALSO IN THE LOW TO MID 30S ACROSS NORTHERN
JEFFERSON COUNTY WITH NORTHEAST FLOW UP THE SAINT LAWRENCE VALLEY.
ON FRIDAY...THE SURFACE LOW WILL SLIDE EASTWARD AND INTO THE
CANADIAN MARITIMES...WHILE HIGH PRESSURE AND DRIER/COOLER AIR BUILDS
INTO THE REGION FROM THE MISSISSIPPI VALLEY. LINGERING FRONTAL AND
OROGRAPHICALLY-INDUCED SHOWERS ACROSS THE REGION AT THE START OF THE
DAY SHOULD DIMINISH BY EARLY AFTERNOON AS LARGE-SCALE SUBSIDENCE
AND DRYING ATTENDANT TO THE BURGEONING HIGH TAKES HOLD...WITH
ENOUGH COOLING OF THE BOUNDARY LAYER POSSIBLY TAKING PLACE TO
RESULT IN THESE ENDING AS A LITTLE WET SNOW ACROSS THE HIGHER
TERRAIN. CLOUDS WILL BE MUCH SLOWER TO DEPART HOWEVER AS LINGERING
LOW LEVEL MOISTURE BECOMES INCREASINGLY TRAPPED UNDER A STRENGTHENING
SUBSIDENCE INVERSION...WITH SOME PARTIAL CLEARING ONLY REACHING THE
LAKE PLAINS OF FAR WESTERN NEW YORK BY MID TO LATE AFTERNOON. WITH
THE PERSISTENT LOWER CLOUDS AND STEADY COLD AIR ADVECTION REGIME
THAT WILL BE IN PLACE...TEMPERATURES WILL LIKELY DROP INTO THE 35-40
RANGE AREA WIDE BY LATE MORNING...THEN WILL STRUGGLE TO RISE MUCH
ABOVE THAT THE REMAINDER OF THE DAY.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...
HIGH PRESSURE BUILDS INTO THE LOWER LAKES FRIDAY NIGHT. MODEL POINT
SOUNDINGS SUGGEST LOW LEVEL RH AND STRATUS MAY LINGER INTO THE
EVENING WITH WEAK NORTHERLY UPSLOPE FLOW. OVERNIGHT INCREASING
DRYING AND SUBSIDENCE ASSOCIATED WITH THE BUILDING HIGH WILL ALLOW
SKIES TO CLEAR. SOME RADIATIONAL COOLING WILL BRING TEMPERATURES
INTO THE MID TO UPPER 20S BY SATURDAY MORNING.
HIGH PRESSURE CRESTS OVERHEAD ON SATURDAY WITH A RETURN TO ABUNDANT
SUNSHINE. AFTER A CHILLY START...AIRMASS MODIFICATION AND SUNSHINE
WILL ALLOW HIGHS TO REACH THE UPPER 40S TO LOWER 50S IN MOST
LOCATIONS. A LIGHT NORTHEAST FLOW WILL KEEP THE SOUTH SHORE OF LAKE
ONTARIO COOLER.
SATURDAY NIGHT AND SUNDAY THE SURFACE HIGH DRIFTS TO THE EASTERN
SEABOARD. INCREASING MID LEVEL WARM ADVECTION BETWEEN THE WESTERN
PERIPHERY OF THE DEPARTING HIGH AND THE NEXT SYSTEM MOVING INTO THE
UPPER MIDWEST WILL BRING SOME MODEST INCREASE IN HIGH CLOUDS LATER
SATURDAY NIGHT...WITH A MORE NOTABLE THICKENING OF MID/HIGH CLOUDS
ON SUNDAY. MODEL GUIDANCE BEGINS TO DIVERGE WITH THE TIMING OF THE
NEXT SYSTEM BY SUNDAY AFTERNOON...WITH THE GFS THE FASTEST IN
BRINGING SHOWERS INTO MUCH OF WESTERN AND NORTH CENTRAL NY BY LATE
AFTERNOON. THE CANADIAN GEM...ECMWF...AND MANY GEFS ENSEMBLE MEMBERS
ARE 6-12 HOURS SLOWER. WITH THIS IN MIND...HAVE FAVORED THE SLOWER
MODEL CONSENSUS AND KEPT THE SUNDAY FORECAST DRY. INCREASING SSW
FLOW AND WARM ADVECTION WILL BOOST TEMPERATURES INTO THE LOWER 60S
ACROSS MUCH OF WESTERN NY...WITH MID TO UPPER 50S NORTH COUNTRY. THE
SSW WIND WILL MITIGATE LAKE COOLING IN MOST AREAS...WITH ONLY A FEW
SPOTS ALONG THE NIAGARA RIVER OFF LAKE ERIE AND NEAR CAPE VINCENT
OFF LAKE ONTARIO SEEING APPRECIABLE COOLING.
SUNDAY NIGHT THROUGH MONDAY THE NEXT SYSTEM WILL MOVE INTO THE
AREA...WITH CONSIDERABLE DIFFERENCES IN THE HANDLING OF DETAILS
AMONGST THE VARIOUS OPERATIONAL AND ENSEMBLE GUIDANCE. THE 12Z GFS
REMAINS FAST...WITH THE CANADIAN GEM NOT FAR BEHIND IN TAKING A COLD
FRONT EAST ACROSS THE AREA LATER SUNDAY NIGHT. THIS WOULD ALLOW MOST
OF THE RAIN TO END EARLY ON MONDAY. THE 00Z ECMWF CONTINUES TO
DEVELOP A MUCH STRONGER AND FARTHER NORTH SOUTHERN STREAM LOW ALONG
THE FRONTAL BOUNDARY...WHICH WOULD KEEP WIDESPREAD RAINFALL THROUGH
MONDAY AND MONDAY EVENING. A FEW OF THE GEFS ENSEMBLE MEMBERS ALSO
SHOW THIS SCENARIO. GIVEN THE MODEL UNCERTAINTY WITH TIMING AND
SYNOPTIC DETAILS...WILL MAINTAIN LIKELY POPS FOR BOTH SUNDAY NIGHT
AND MONDAY. THE AIRMASS WILL BE WARM ENOUGH BOTH PERIODS FOR JUST
RAIN ACROSS THE ENTIRE REGION.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
MONDAY NIGHT AN UPPER LEVEL SHORTWAVE WILL BE ADVANCING ACROSS THE
CWA...WITH ANY SHOWERS OF RAIN ENDING AS A LITTLE WET SNOW. WRAP
AROUND MOISTURE WITHIN A CAA REGIME MAY LINGER PRECIPITATION LONGEST
SOUTHEAST OF THE LAKES WHERE 850 HPA FALLING TO AROUND -8 TO
-12C MAY DEVELOP A FEW LAKE ENHANCED SNOW TUESDAY MORNING. HOWEVER
THE 12Z ECMWF STILL REMAINS WARMER WITH THE 850 HPA TEMPERATURES
THAN THE 12ZGFS/CANADIAN...WITH THE ECMWF LEADING TO LESS OF A LAKE
RESPONSE. CLOUDS WILL LIKELY CONTINUE TO HANG TOUGH THROUGH THE
NIGHT WITHIN A NORTHWEST FLOW AND A CAA FLOW...WITH A STRATUS DECK
OF CLOUD REMAINING OVER THE REGION.
ANY CLOUDS EARLY TUESDAY MORNING SHOULD FADE THROUGH THE DAY AS
SURFACE HIGH PRESSURE PUSHES TOWARDS THE REGION. CLEAR SKIES TUESDAY
NIGHT AND LIGHT WINDS SHOULD ALLOW FOR ANOTHER SUB FREEZING NIGHT
WITH LOWS DROPPING DOWN INTO THE 20S.
COOLING WILL BE SHORTLIVED AS SOUTHERLY FLOW BEHIND THE SURFACE HIGH
WILL BRING AIR TEMPERATURES INTO THE 50S WEDNESDAY AND INTO THE 60S
THURSDAY AHEAD OF A COLD FRONT. THERE MAY BE A FEW SHOWERS OF RAIN
REACHING WESTERN AREAS LATER THURSDAY WITH THE NEARING COLD FRONT.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
A STRONG COLD FRONT WILL CROSS THE REGION THROUGH THE EARLY MORNING
HOURS WITH A 3-5 HOUR PERIOD OF STEADY LIGHT TO MODERATE RAIN. THIS
WILL PRODUCE AREAS OF MVFR VSBY...WITH MVFR CIGS BECOMING MORE
WIDESPREAD BEFORE DAYBREAK. THE RAIN WILL END FROM WEST TO EAST
ACROSS THE AREA FROM 08Z-14Z WITH VSBY IMPROVING TO VFR. A LOW
STRATUS DECK BEHIND THE COLD FRONT WILL MAINTAIN WIDESPREAD MVFR
CIGS BEHIND THE COLD FRONT THROUGH MUCH IF NOT ALL OF THE DAY...
WITH POCKETS OF IFR ACROSS HIGHER TERRAIN. A FEW SCATTERED RAIN AND
WET SNOW SHOWERS WILL DEVELOP TODAY AS A MID LEVEL TROUGH CROSSES
THE AREA...BUT THESE WILL REMAIN LIGHT AND WIDELY SCATTERED WITH VFR
VSBY PREVAILING.
THE CLOUDS WILL BE STUBBORN TO CLEAR THIS EVENING WITH WIDESPREAD
MVFR CIGS AND SPOTTY IFR ACROSS HIGHER TERRAIN. HIGH PRESSURE WILL
BUILD OVERHEAD LATE TONIGHT WITH SUBSIDENCE AND DRYING HELPING TO
SPEED THE CLEARING PROCESS AFTER 06Z...WITH A RETURN TO VFR BY
DAYBREAK SATURDAY.
OUTLOOK...
SATURDAY AND SUNDAY...MAINLY VFR.
MONDAY...MVFR/IFR WITH SHOWERS LIKELY.
TUESDAY...MAINLY VFR.
&&
.MARINE...
A STRONG COLD FRONT WILL CROSS THE LOWER GREAT LAKES TONIGHT...AND
THIS WILL GENERATE WIDESPREAD SHOWERS. MODERATE TO BRIEFLY STRONG
SOUTHWEST WINDS WILL BE FOUND ALONG AND BEHIND THE FRONT ON LAKE
ERIE LATE TONIGHT...WITH LINGERING EASTERLY WINDS OVER LAKE ONTARIO.
FRESH SOUTHWESTERLIES WILL BE IN PLACE FOR MUCH OF FRIDAY...THEN AS
HIGH PRESSURE BUILDS ACROSS THE LOWER GREAT LAKES LATER IN THE
DAY...WINDS WILL SUBSIDE FOR LATE FRIDAY AND FRIDAY NIGHT.
LIGHT WINDS AND NEGLIGIBLE WAVES WILL BE FOUND OVER THE LOWER GREAT
LAKES SATURDAY AND FOR MUCH OF SUNDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LEZ040-
041.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
LEZ020.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ042-043-045.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LOZ044.
SMALL CRAFT ADVISORY UNTIL 3 AM EDT EARLY THIS
MORNING FOR SLZ022-024.
&&
SYNOPSIS...HITCHCOCK/RSH
NEAR TERM...HITCHCOCK/RSH
SHORT TERM...HITCHCOCK
LONG TERM...THOMAS
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/RSHHazardous weather outlook, Mar 24, 1:43 PM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 143 PM EDT THU MAR 24 2016 NYZ007-251745- JEFFERSON- 143 PM EDT THU MAR 24 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>006-008-010>014-019>021-085-251745- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 143 PM EDT THU MAR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-251745- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 143 PM EDT THU MAR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Freezing Rain Advisories in New York, 2016Every freezing rain advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.